# SDR FDEA201807031607

- Difficulty date: May 11, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA70161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 595 BULKHEAD TEE CAP VERTICAL LEG AT LONG 39L HAS A .800 INCH CRACK AT THE LOWER FASTENER. REPAIRED LT TEE-CAP REF EA 8-5310-T0340063 P1/P2.
